MathSciNet Relay Station
MathSciNet bibliographic data
MR623572 (83b:46087) 46L55 (46M20 58F15)
Rieffel, Marc A. $C\sp{\ast} $-algebras associated with irrational rotations. Pacific J. Math. 93 (1981), no. 2, 415–429.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement